Hölder regularity for parabolic De Giorgi classes in metric measure spaces

Mathias Masson*, Juhana Siljander

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

15 Citations (Scopus)

Abstract

We give a proof for the Hölder continuity of functions in the parabolic De Giorgi classes in metric measure spaces. We assume the measure to be doubling, to support a weak (1, p)-Poincaré inequality and to satisfy the annular decay property.

Original languageEnglish
Pages (from-to)187-214
Number of pages28
JournalManuscripta Mathematica
Volume142
Issue number1-2
DOIs
Publication statusPublished - 2013
MoE publication typeA1 Journal article-refereed

Keywords

  • 31E05
  • Primary 35B65
  • Secondary 35K65

Fingerprint Dive into the research topics of 'Hölder regularity for parabolic De Giorgi classes in metric measure spaces'. Together they form a unique fingerprint.

  • Cite this